# SDR SCNA99734

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND OUT OF LIMITS LT AC BAY CENTER WING LOWER SKIN AT BS 833 TO BS 838 BL 24L TO 30L.  REMOVED CORROSION IAW B727 SRM 511006.  FABRICATED 1 FILLER FROM 0.160 7075 T6.  FABRICATED 1 DOUBLER FROM 0.063 7075 T6. FABRICATED 1 DOUBLER FROM 0.071 7075 T6, ALL IAW FLIGHT VEHICLES DRAWING NUMBER 57994901.0.  TREATED AND PRIMED IAW B727 MM 512002 SRM 511002.  INSTALLED IAW FLIGHT VEHICLES DRAWING NUMBER 57994901.  LEAK CHECK GOOD IAW B727 MM 281100 PAGE 26 PARAGRAPH 8A.
